It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hormone Problems Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-24-2013, 11:43 AM   #1
Newbie
(female)
 
Join Date: Feb 2013
Location: Mpls MN
Posts: 6
Deed toast HB User
Angry Having opposites effect from Progesterone

I am on Bioidentical hormones and I can't get regulated. My recent lab work showed high Estrogen levels and low Testosterone. The docs keep telling me to raise my progesterone intake but it makes me nervous and I can't sleep. They say that Progesterone is the calming drug but not for me. Anyone else have this problem?

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



kittywitty (3), ladybud (2), Audrey-B (1), opple (1), desertgirl5555 (1), SoccerCoachU16 (1), 92261 (1), Darktangent (1), pburki (1), Youthful55Guy (1)

Site Wide Totals

teteri66 (1162), MSJayhawk (990), Apollo123 (890), Titchou (825), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!